Journal of Graph Theory

Cover image for Journal of Graph Theory

Summer 1985

Volume 9, Issue 2

Pages fmi–fmi, 205–299

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090201

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Packing a tree with a graph of the same size (pages 213–216)

      P. J. Slater, S. K. Teo and H. P. Yap

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090203

    2. Threshold characterization of graphs with dilworth number two (pages 245–267)

      C. Benzaken, P. L. Hammer and D. de Werra

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090207

    3. Longest paths and cycles in K1,3-free graphs (pages 269–277)

      Manton M. Matthews and David P. Sumner

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090208

    4. Chromaticity of two-trees (pages 279–284)

      Earl Glen Whitehead Jr.

      Version of Record online: 3 OCT 2006 | DOI: 10.1002/jgt.3190090209

SEARCH

SEARCH BY CITATION